# SDR MWEA96615

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu Bleed Air
- Part number: 38025611
- Condition: Smoking
- Location: Cabin
- Stage of operation: IN
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS ON GROUND WITH RT PACK ON AND APU AIR ON BOTH LT AND RT SIDE CABIN HAD SMALL AMOUNT OF SMOKE AND BOTH LAV SMOKE DETECTORS SOUNDED INTERMITTENTLY.  REPLACED APU, OPS CHECK GOOD.
